# SDR CALA2025070106118

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 79,060 hours, 29,338 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGECY SLIDE SKIRT  HAS ABOUT 2 FEET EXTRA HANGING OUT ON DOOR 1R.  SECURED ECSESS MATERIAL.  SECURED ECSESS MATERIAL. ADD EMP:V948178
